# SDR AALA202412166954

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 86,364 hours, 35,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 156
- Condition: Inoperative
- Location: Zone 200
- Part time: 56,364 hours, 24,629 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING EMERGENCY LIGHT TEST AFT GALLEY EMERGENCY LIGHTS DID NOT ILLUMINATE. MAINTENANCE REPLACED 13WL EPSU IAWAMM 33-51-38-400-001-A.
